Alert archive / Arizona / Wind Advisories in 2022
Wind Advisory 7, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 20, 2022, 2:25 AM MST for Apache County, Navajo County, Arizona. It took effect at Mar 20, 2022, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2022, 2:25 AM MST (09:25 UTC)
- In effect from
- Mar 20, 2022, 11:00 AM MST
- Expired
- Mar 20, 2022, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 149 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2966 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
507 WWUS75 KFGZ 200925 AAA NPWFGZ URGENT - WEATHER MESSAGE...UPDATED National Weather Service Flagstaff AZ 225 AM MST Sun Mar 20 2022 AZZ037-201030- /O.CAN.KFGZ.HW.A.0001.220321T0600Z-220322T0600Z/ Yavapai County Valleys and Basins- Including the cities of Cottonwood, Camp Verde, Cordes Junction, and Bagdad 225 AM MST Sun Mar 20 2022 ...HIGH WIND WATCH IS CANCELLED for the Valleys and Basins of Yavapai County... Wind gusts at or above 60 mph are no longer expected and the High Wind Watch has been cancelled. A Wind Advisory may be needed for early Monday due to sustained winds near 30 mph with gusts of up to 45 mph. $$ AZZ014-201730- /O.NEW.KFGZ.WI.Y.0007.220320T1800Z-220321T0000Z/ /O.CON.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ Little Colorado River Valley in Apache County- Including the cities of St. Johns and Springerville 225 AM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WHAT...For the Wind Advisory, southwest winds up to 30 mph with gusts up to 50 mph expected. For the High Wind Watch, northwest winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...Locales along the eastern portion of the Little Colorado River Valley and across the White Mountains. * WHEN...The Wind Advisory is in effect from from 11 AM this morning to 5 PM MST this afternoon. The High Wind Watch is in effect from late tonight through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ AZZ013-201730- /O.NEW.KFGZ.WI.Y.0007.220320T1800Z-220321T0000Z/ Little Colorado River Valley in Navajo County- Including the cities of Winslow, Holbrook, and Snowflake 225 AM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Central portions of the Little Colorado River Valley. * WHEN...From 11 AM this morning to 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-201730- /O.CON.KFGZ.HW.A.0001.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 225 AM MST Sun Mar 20 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * WHAT...North winds 20 to 30 mph with gusts near 60 mph possible. * WHERE...Mountains of Yavapai County. * WHEN...From this evening through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ AZZ010-011-016-017-039-201730- /O.CON.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, and Navajo N.M. 225 AM MST Sun Mar 20 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...Black Mesa and Chuska Mountains. * WHEN...From late tonight through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
3 follow-up statements
161 WWUS75 KFGZ 201700 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1000 AM MST Sun Mar 20 2022 AZZ014-210000- /O.CON.KFGZ.WI.Y.0007.220320T1800Z-220321T0000Z/ /O.CON.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ Little Colorado River Valley in Apache County- Including the cities of St. Johns and Springerville 1000 AM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 50 mph expected. For the High Wind Watch, northwest winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...Locales along the eastern portion of the Little Colorado River Valley and across the White Mountains. * WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For the High Wind Watch, from late tonight through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ AZZ013-210000- /O.CON.KFGZ.WI.Y.0007.220320T1800Z-220321T0000Z/ Little Colorado River Valley in Navajo County- Including the cities of Winslow, Holbrook, and Snowflake 1000 AM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Central portions of the Little Colorado River Valley. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-210000- /O.CON.KFGZ.HW.A.0001.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 1000 AM MST Sun Mar 20 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 55 mph possible. * WHERE...Mountains of Yavapai County. * WHEN...From this evening through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ AZZ010-011-016-017-039-210000- /O.CON.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, and Navajo N.M. 1000 AM MST Sun Mar 20 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 55 mph possible. * WHERE...Black Mesa and Chuska Mountains. * WHEN...From late tonight through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
252 WWUS75 KFGZ 201945 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1245 PM MST Sun Mar 20 2022 AZZ014-210030- /O.UPG.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ /O.CON.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ Little Colorado River Valley in Apache County- Including the cities of St. Johns and Springerville 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...For the first Wind Advisory, southwest winds 20 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Apache County. * WHEN...For the first Wind Advisory, until 5 PM MST this afternoon. For the second Wind Advisory, from 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ013-210030- /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ /O.CON.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ Little Colorado River Valley in Navajo County- Including the cities of Winslow, Holbrook, and Snowflake 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...For the first Wind Advisory, southwest winds 20 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Navajo County. * WHEN...For the first Wind Advisory, until 5 PM MST this afternoon. For the second Wind Advisory, from 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-210030- /O.UPG.KFGZ.HW.A.0001.220321T0600Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Higher elevations Yavapai County. * WHEN...From 11 PM this evening to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-016-017-039-210030- /O.UPG.KFGZ.HW.A.0001.220321T1200Z-220322T0600Z/ /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, and Navajo N.M. 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST (6 AM to 12 PM MDT) MONDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern and central Arizona and the Navajo Nation. * WHEN...From 5 AM to 11 PM MST (6 AM to 12 PM MDT) Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ040-210030- /O.NEW.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 1245 PM MST Sun Mar 20 2022 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST (6 AM to 12 PM MDT) MONDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of the Navajo Nation. * WHEN...From 5 AM to 11 PM MST (6 AM to 12 PM MDT) Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
855 WWUS75 KFGZ 210007 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 507 PM MST Sun Mar 20 2022 AZZ013-014-211500- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-220321T0000Z/ /O.CON.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, and Springerville 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Little Colorado River Valley in Apache and Navajo Counties. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ008-211500- /O.CON.KFGZ.WI.Y.0008.220321T0600Z-220322T0600Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Higher elevations Yavapai County. * WHEN...From 11 PM this evening to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ010-011-016-017-039-040-211500- /O.CON.KFGZ.WI.Y.0008.220321T1200Z-220322T0600Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Eastern Mogollon Rim-White Mountains-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 507 PM MST Sun Mar 20 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern and central Arizona and the Navajo Nation. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 19, 9:31 PM MST, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 19, 9:31 PM MST, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 931 PM MST Sat Mar 19 2022 .SYNOPSIS...A storm system will impact north-central Arizona Sunday bringing with it cooler temperatures, gusty winds, and mountain snow and valley rain showers. Stronger north winds are expected Monday with breezy conditions continuing through Wednesday. Warmer temperatures with lighter winds are likely to end the week. && .UPDATE...Besides for some tweaks to Sunday's winds and POPs, no significant changes were made to the forecast this evening. Mid to high-level cloud cover will stick around tonight with cloud heights lowering by morning as low-level moisture increases in response to the incoming trough from the west. These clouds will help moderate overnight low temperatures, allowing most locations to be a few degrees above average tonight. Expect southwest winds to increase region-wide by Sunday morning, peaking in the afternoon hours with gusts in the 20-35 mph range. Winds look to weaken in intensity and begin their shift to the northwest early Sunday evening as the trough axis moves directly overhead. The lighter winds continue through the evening before strengthening overnight and into early Monday from the north. The High Wind Watch remains in place for late Sunday night through Monday as the potential for impactful winds still exists, however, wind strength looks to be at Advisory criteria at this time. As for precipitation chances, still looking at scattered rain and snow showers, however, QPF and snow amounts look minimal. The chance for isolated to scattered thunder continues to trend upwards for Sunday afternoon/early evening. The frontal passage of the trough is expected to be on the weaker side, however, with some help from the cold pool of the low directly overhead combined with sufficient daytime heating, (notice that the sun angle is more direct this time of year) this will result in convection. Model soundings this evening from multiple locations throughout north-central Arizona suggest steeper lapse rates and CAPE as well. It's also important to note that SPC has a hatched out region across our forecast area for thunderstorms and "weak high-based convection" during Sunday afternoon. Expect scattered snow pellet/graupel showers with some thunder and lightning. Localized areas could also see brief periods of intense rain and snow showers reducing visibility and creating hazardous driving conditions. The rest of the forecast remains on track. && .PREV DISCUSSION /415 PM MST/...A long wave trough along the Pacific Coast is beginning to amplify as it heads eastward. As the trough deepens and gradients tighten further, winds will increase Sunday, shifting from south- southwesterly to northwesterly throughout the day. Expect breezy winds across much of northern Arizona with the strongest winds located in and north of the White Mountains. Gusts will be in the 25 to 35 mph range with localized areas climbing above 40 mph. Temperatures will dive Sunday with afternoon high temperatures below normal. Widespread rain and snow showers have the potential to bring periods of hazardous travel conditions. The first showers will begin near sunrise in far northwestern Arizona before more widespread showers form around noon. However, this system has limited moisture, so total precipitation amounts are forecast to be below 0.10" for most areas with the exception being the Kaibab Plateau as well as areas along the Mogollon Rim and into the White Mountains. Snow levels will drop to 6,500 to 7,000 feet, providing much of northern Arizona with rain or a wintery mix of precipitation. It should be noted that there is a small amount of instability available Sunday afternoon. Don't be suprised to see a few isolated thunderstorms develop. The trough axis will push through Arizona relatively quickly, taking the rain and snow chances with it. Lingering chances early Monday morning along the eastern Arizona border are expected to dwindle after sunrise. However, the western side of the trough axis will bring potentially hazardous conditions in the form of strong gusty northerly winds. Expect widespread gusty conditions across the region with the greatest impacts being along and south of higher terrain. A High Wind Watch has been issued for portions of Yavapai, Navajo, and Apache Counties for Monday. Localized areas could see wind gusts peaking near 55 to 60 mph. Seasonal weather returns Tuesday and Wednesday as temperatures will be near average both days. Expect breezy winds before more pleasant weather returns towards the end of the week and into the weekend. Afternoon high temperatures will climb significantly under a ridge beginning Thursday with high temperatures roughly 10 to 15 degrees above normal by Saturday. && .AVIATION...For the 06Z package...Mainly VFR conditions will continue through the next 24 hours. MVFR and local IFR conditions possible in snow/rain mainly after 15Z Sun at KGCN then spreading south and east through the other terminals through the afternoon and early evening. Light surface winds overnight with possible LLWS around 30-40 kts. Winds increase after 15z Sunday southwest to west at 10-20G25-35kts. Mid to high-level clouds will start to overspread the terminals through the period with bases gradually lowering through Sunday. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Increasing cloud cover and gusty southwest winds 15 to 25 mph will continue through this evening before winds drop off a bit overnight. Southwest winds will become gusty again on Sunday becoming northwest Sunday evening. Chances for rain and snow on Sunday with cooler temperatures expected on Sunday and Monday. Strong northerly winds will be around 20 to 30 mph with gusts between 40 to 50 mph on Monday, especially along and near the higher terrain. Tuesday through Thursday...Gusty north to northeast winds will continue for Tuesday and Wednesday with lighter winds expected for Thursday. Temperatures are expected to warm to near normal through midweek along with dry conditions. && .FGZ WATCHES/WARNINGS/ADVISORIES...High Wind Watch from late Sunday night through Monday evening FOR AZZ010-011-014-016-017-039. High Wind Watch from Sunday evening through Monday evening FOR AZZ008-037. && PUBLIC...LaGuardia/JM AVIATION...ET FIRE WEATHER...Meola For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 12:45 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.